# SDR CA110829012

- Difficulty date: August 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,778 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D7434
- Condition: Failed
- Location: Aux Fuel Pump
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUX FUEL PUMP FAILED DURING MAIN ROTOR BALANCE RUN UP.  AUX FUEL PUMP REPLACED.
